Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 162, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 27, 2024, 5:18 AM CDT for 4 counties in Minnesota. It was in force for 42 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2024, 5:18 AM CDT (10:18 UTC)
- Expired
- Aug 27, 2024, 6:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Dakota County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 41 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 5:32 AM CDT | TSTM WND DMG | 1 Sse Falcon Heights, MN | Large uprooted tree in Minnesota State Fair. Photo sent via Twitter. |
| Aug 27, 5:32 AM CDT | TSTM WND DMG | 1 Sse Roseville, MN | Trees fell on two houses in the neighborhood, and one house had major damage. Two roads in the neighborhood were blocked by fallen trees. |
| Aug 27, 5:32 AM CDT | TSTM WND DMG | 2 Ese Falcon Heights, MN | Delayed report, time estimated from radar. Numerous large trees down and blocking roads in Como Park area. |
| Aug 27, 5:33 AM CDT | TSTM WND DMG | 2 Nw St. Paul, MN | Trees downed - 12 inches in diameter. |
| Aug 27, 5:35 AM CDT | TSTM WND DMG | 1 Sw Falcon Heights, MN | |
| Aug 27, 5:38 AM CDT | TSTM WND GST 64 | 2 Ese St. Paul, MN | ASOS station KSTP St. Paul Dwtn AP. |
| Aug 27, 5:39 AM CDT | TSTM WND DMG | 1 Ssw St. Paul, MN | A branch with a three foot diameter was blown down at Harriet Island. |
| Aug 27, 5:42 AM CDT | TSTM WND GST 64 | 2 Ese St. Paul, MN | ASOS station KSTP St. Paul Dwtn AP. |
| Aug 27, 5:47 AM CDT | TSTM WND DMG | 1 Ese Blaine, MN | Tree down and several large branches down. |
| Aug 27, 5:50 AM CDT | TSTM WND DMG | 2 Ne Lake Elmo, MN | Multiple medium-sized live trees snapped, some uprooted. Diameter approximately 5-7 inches. Many branches down. Time estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 10.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4426 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.4
The text
As transmitted.
040
WUUS53 KMPX 271018
SVRMPX
MNC003-037-123-163-271100-
/O.NEW.KMPX.SV.W.0162.240827T1018Z-240827T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
518 AM CDT Tue Aug 27 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
North central Dakota County in east central Minnesota...
Southeastern Anoka County in east central Minnesota...
Southern Washington County in east central Minnesota...
Ramsey County in east central Minnesota...
* Until 600 AM CDT.
* At 518 AM CDT, severe thunderstorms were located along a line
extending from near Wayzata to St. Louis Park to near Savage,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
St. Paul, Eagan, Roseville, Brooklyn Center, and Fridley around
525 AM CDT.
Coon Rapids, Blaine, Maplewood, Inver Grove Heights, and Shoreview
around 530 AM CDT.
White Bear Lake and Lino Lakes around 535 AM CDT.
Woodbury, Oakdale, Hugo, Lake Elmo, and Mahtomedi around 540 AM
CDT.
Stillwater around 545 AM CDT.
Other locations impacted by these severe thunderstorms include
Newport, Willernie, Hilltop, North St. Paul, Lilydale, Circle Pines,
Lexington, Sunfish, St Paul Airport, and Sunfish Lake.
Those attending the Minnesota State Fair are in the path of these
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4511 9285 4485 9279 4477 9316 4498 9321
4503 9320 4504 9328 4508 9329 4510 9327
4513 9330 4524 9304
TIME...MOT...LOC 1018Z 237DEG 44KT 4499 9348 4493 9336 4480 9335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff4 follow-up statements
242
WWUS53 KMPX 271031
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
531 AM CDT Tue Aug 27 2024
MNC003-037-123-163-271100-
/O.CON.KMPX.SV.W.0162.000000T0000Z-240827T1100Z/
Dakota MN-Anoka MN-Washington MN-Ramsey MN-
531 AM CDT Tue Aug 27 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTH CENTRAL DAKOTA...SOUTHEASTERN ANOKA...SOUTHERN WASHINGTON
AND RAMSEY COUNTIES...
At 530 AM CDT, severe thunderstorms were located along a line
extending from Brooklyn Center to near Roseville to Eagan, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. A few reports of 60 mph winds have been
measured across Hennepin County.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St. Paul, Eagan, Woodbury, Coon Rapids, and Blaine around 535 AM
CDT.
Oakdale, Hugo, Lake Elmo, and Mahtomedi around 540 AM CDT.
Stillwater and Afton around 545 AM CDT.
Those attending the Minnesota State Fair are in the path of these
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4511 9285 4485 9279 4477 9316 4498 9321
4503 9320 4504 9328 4508 9329 4510 9327
4513 9330 4524 9304
TIME...MOT...LOC 1030Z 236DEG 44KT 4506 9334 4500 9322 4482 9316
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff535
WWUS53 KMPX 271035
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
535 AM CDT Tue Aug 27 2024
MNC003-037-123-163-271100-
/O.CON.KMPX.SV.W.0162.000000T0000Z-240827T1100Z/
Dakota MN-Anoka MN-Washington MN-Ramsey MN-
535 AM CDT Tue Aug 27 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTH CENTRAL DAKOTA...SOUTHEASTERN ANOKA...SOUTHERN WASHINGTON
AND RAMSEY COUNTIES...
At 535 AM CDT, severe thunderstorms were located along a line
extending from Spring Lake Park to near the Minnesota State
Fairgrounds to Inver Grove Heights, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St. Paul, Woodbury, Blaine, Maplewood, and Cottage Grove around
540 AM CDT.
Stillwater around 545 AM CDT.
Other locations impacted by these severe thunderstorms include
Newport, Willernie, Hilltop, North St. Paul, Lilydale, Circle Pines,
Lexington, Sunfish, St Paul Airport, and Sunfish Lake.
Those attending the Minnesota State Fair are in the path of these
storms and should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS.
SEEK SHELTER NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4511 9285 4485 9279 4477 9316 4498 9321
4503 9320 4504 9328 4508 9329 4510 9327
4513 9330 4524 9304
TIME...MOT...LOC 1035Z 248DEG 42KT 4512 9327 4499 9311 4481 9303
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff727
WWUS53 KMPX 271048
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
548 AM CDT Tue Aug 27 2024
MNC037-271058-
/O.CAN.KMPX.SV.W.0162.000000T0000Z-240827T1100Z/
Dakota MN-
548 AM CDT Tue Aug 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DAKOTA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 4511 9285 4485 9279 4482 9294 4481 9300
4484 9301 4489 9302 4492 9306 4516 9324
4524 9304
TIME...MOT...LOC 1048Z 237DEG 44KT 4520 9310 4507 9294 4489 9286
$$
MNC003-123-163-271100-
/O.CON.KMPX.SV.W.0162.000000T0000Z-240827T1100Z/
Anoka MN-Washington MN-Ramsey MN-
548 AM CDT Tue Aug 27 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EAST CENTRAL ANOKA...SOUTHERN WASHINGTON AND RAMSEY COUNTIES...
At 548 AM CDT, severe thunderstorms were located along a line
extending from near Lino Lakes to Mahtomedi to near Afton, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Stillwater and Hugo around 555 AM CDT.
Other locations impacted by these severe thunderstorms include
Newport, Lake Phalen, Grant, Willernie, St Paul Battlecreek Regional
Park, North St. Paul, St Paul Park, Circle Pines, Lexington, and
Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing wind damage. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 4511 9285 4485 9279 4482 9294 4481 9300
4484 9301 4489 9302 4492 9306 4516 9324
4524 9304
TIME...MOT...LOC 1048Z 237DEG 44KT 4520 9310 4507 9294 4489 9286
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff441
WWUS53 KMPX 271056
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
556 AM CDT Tue Aug 27 2024
MNC003-123-163-271106-
/O.EXP.KMPX.SV.W.0162.000000T0000Z-240827T1100Z/
Anoka MN-Washington MN-Ramsey MN-
556 AM CDT Tue Aug 27 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ANOKA...SOUTHERN
WASHINGTON AND RAMSEY COUNTIES WILL EXPIRE AT 600 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
&&
LAT...LON 4511 9285 4485 9279 4482 9294 4481 9300
4484 9301 4489 9302 4492 9306 4516 9324
4524 9304
TIME...MOT...LOC 1056Z 237DEG 44KT 4525 9298 4512 9282 4494 9274
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:36 AM CDT, 2 hours 42 minutes earlier. Its key messages:
- Another round of thunderstorms is expected early this morning. The severe risk is expected to be limited, but a few severe storms are still possible.
- Cooler the rest of this week, with the next chance for showers and thunderstorms expected Thursday.
Area forecast discussion, Aug 27, 2:36 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 236 AM CDT Tue Aug 27 2024 .KEY MESSAGES... - Another round of thunderstorms is expected early this morning. The severe risk is expected to be limited, but a few severe storms are still possible. - Cooler the rest of this week, with the next chance for showers and thunderstorms expected Thursday. && .DISCUSSION... Issued at 236 AM CDT Tue Aug 27 2024 The next round of thunderstorms is ongoing across southwestern MN. These storms are expected to track east northeast along a moisture and instability gradient through the early morning. Some severe risk will exist given 2000 J/kg MUCAPE and 30-40 kts of effective shear. A stable boundary layer may limit the wind threat and so far cores have not exhibited much of a large hail threat either. Therefore, isolated instances of severe weather are possible during the next several hours and we are not anticipating a repeat of the well-organized MCS from Monday evening. Following this morning's activity, additional organized complexes are not anticipated for the rest of the day. There may be some isolated or scattered cells that develop across central MN and western WI this afternoon and evening as the shortwave trough axis passes through. Deep layer shear is good, and a pocket of steeper mid level lapse rates (7-7.5 C/km) will be passing overhead mid afternoon. Boundary layer flow is weak enough that we won't be advecting much drier air in and dew points may still be near 70 in east central MN and west central WI. Therefore, a few stronger storms can't be ruled out. High pressure will build south to north of the Great Lakes Wednesday. This will bring drier air in for a time, but the next feature to watch is a rather potent trough tracking along the US/Canada border Wednesday night and Thursday. Return flow will draw deeper moisture back northward Thursday ahead of a cold front. Pwats could return to near 2 inches by afternoon. Forcing/convergence along the cold front is better than we've seen recently. A band of showers and thunderstorms is expected to develop and push through the area Thursday afternoon and Thursday night. Cooler and drier air will then persist through Labor Day weekend, especially following the passage of a secondary front Saturday night. Lows in the 40s are possible Sunday night with highs in the upper 60s to low 70s Labor Day. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 1220 AM CDT Tue Aug 27 2024 Kept most of the previous TAF intact as the timing still lines up with the recent CAMs as another line of thunderstorms is approaching western Minnesota right now. TEMPO groups within each TAF should be the approximate timing tracked by current storm motion. Besides the TSRA potential, MVFR CIGS are prevalent from stratus and fog and will slowly lift throughout the day after the storms move through. Right now the expectation is to main VFR CIGS through the end of the period but see a return to MVFR by 12z Wednesday. KMSP...The 2nd round of TSRA is not expected to be as strong as what went through earlier this evening, however gusts exceeding 50kts are possible should they be severe. The better chance for severe right now looks to stay south of MSP from MKT to I-90. /OUTLOOK FOR KMSP/ WED...MVFR/BR early, then VFR. Wind N to NE 5kts. THU...MVFR/IFR, SHRA/-TSRA likely. Wind SW 10kts. FRI...VFR. Wind W 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...Borghoff AVIATION...TDH
Hazardous weather outlook, Aug 27, 3:11 AM CDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 311 AM CDT Tue Aug 27 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 280815- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 311 AM CDT Tue Aug 27 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. A few strong to severe storms are expected to move through the area this morning, followed by further scattered showers and storms through the afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Aug 27, 12:23 AM CDT, 4 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1223 AM CDT Tue Aug 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Dmg Chetek 45.32N 91.65W
08/26/2024 Barron WI Fire Dept/Rescue
Multiple trees and power lines down. Time
estimated from radar.
&&Local storm report, Aug 27, 3:19 AM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
319 AM CDT Tue Aug 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM Tstm Wnd Gst 4 S Granite Falls 44.75N 95.55W
08/27/2024 M53 MPH Yellow Medicine MN AWOS
AWOS station KGDB Granite Falls AP.
&&Local storm report, Aug 27, 3:40 AM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
340 AM CDT Tue Aug 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 2 ENE Hamburg 44.74N 93.93W
08/26/2024 Carver MN Public
Trees and power lines down. Time estimated
from radar.
&&Special weather statement, Aug 27, 4:07 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
407 AM CDT Tue Aug 27 2024
MNZ065>067-073>075-270945-
Brown MN-McLeod MN-Sibley MN-Renville MN-Nicollet MN-Redwood MN-
407 AM CDT Tue Aug 27 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SIBLEY...EAST CENTRAL
REDWOOD...SOUTHWESTERN MCLEOD...EASTERN BROWN...SOUTHEASTERN RENVILLE
AND NICOLLET COUNTIES THROUGH 445 AM CDT...
At 406 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklin to 7 miles northwest of Hanska.
Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
New Ulm and Fairfax around 410 AM CDT.
Gibbon around 415 AM CDT.
Lafayette around 420 AM CDT.
Winthrop and Stewart around 425 AM CDT.
Gaylord around 430 AM CDT.
Brownton around 435 AM CDT.
Other locations impacted by these storms include Klossner, Essig, St
George, Fort Ridgely State Park, Fernando, New Ulm Airport, Searles,
New Sweden, Norseland, and Flandrau State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4451 9497 4479 9440 4439 9397 4424 9432
4426 9436 4422 9437 4413 9459
TIME...MOT...LOC 0906Z 231DEG 48KT 4450 9484 4423 9458
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BorghoffSpecial weather statement, Aug 27, 4:45 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
445 AM CDT Tue Aug 27 2024
MNZ059-060-066>070-076-271030-
Le Sueur MN-Dakota MN-Hennepin MN-McLeod MN-Carver MN-Sibley MN-
Scott MN-Wright MN-
445 AM CDT Tue Aug 27 2024
...STRONG THUNDERSTORMS WILL IMPACT HENNEPIN...SOUTH CENTRAL
WRIGHT...WEST CENTRAL DAKOTA...NORTHERN LE SUEUR...EASTERN SIBLEY...
SCOTT...NORTHEASTERN MCLEOD AND CARVER COUNTIES THROUGH 530 AM CDT...
At 444 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Silver Lake to near Norwood Young America
to near Le Sueur. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Waconia, Belle Plaine, Jordan, Carver, and Winsted around 450 AM
CDT.
Chaska, Chanhassen, Victoria, New Prague, and Minnetrista around
455 AM CDT.
Eden Prairie, Minnetonka, Shakopee, Prior Lake, and Mound around
500 AM CDT.
Bloomington, Edina, Savage, Hopkins, and Medina around 505 AM CDT.
Minneapolis, Plymouth, Burnsville, Lakeville, and St. Louis Park
around 510 AM CDT.
Eagan, Maple Grove, Apple Valley, Golden Valley, and MSP
International Airport around 515 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4440 9395 4445 9393 4446 9401 4465 9418
4487 9433 4516 9364 4498 9320 4466 9323
4437 9393
TIME...MOT...LOC 0944Z 246DEG 46KT 4489 9415 4476 9386 4448 9385
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BorghoffThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:12 PM CDT | Special Weather Statement | MPX | Le Sueur, Nicollet | 48 min |
| Aug 26, 7:20 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Isanti | 40 min |
| Aug 26, 7:23 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 52 min |
| Aug 26, 7:26 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 49 min |
| Aug 26, 7:39 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 36 min |
| Aug 27, 4:07 AM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 38 min |
| Aug 27, 4:45 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, McLeod, Scott | 45 min |
| Aug 27, 5:00 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Hennepin, Scott | 45 min |
| Aug 27, 5:28 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 47 min |
| Aug 27, 5:45 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 45 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.